Case ReportREVERSIBLE RETINAL TOXICITY IN A PATIENT TAKING AXITINIBJenkins, Thomas L. MD; Aderman, Christopher M. MD; Ho, Allen C. MDAuthor Information Mid Atlantic Retina, The Retina Service of Wills Eye Hospital, Philadelphia, Pennsylvania Reprint requests: Allen C. Ho, MD, Mid Atlantic Retina, The Retina Service of Wills Eye Hospital, Thomas Jefferson University, 840 Walnut Street Suite #1020, Philadelphia, Pennsylvania 19107; e-mail: [email protected] None of the authors has any financial/conflicting interests to disclose. Retinal Cases & Brief Reports: May 2021 - Volume 15 - Issue 3 - p 239-242 doi: 10.1097/ICB.0000000000000771 Buy Metrics AbstractIn Brief Purpose: Axitinib (Inlyta, New York, NY) is a kinase inhibitor indicated for the treatment of advanced renal cell carcinoma after failure of one previous systemic therapy. A case of bilateral retinal hemorrhages and cotton wool spots associated with axitinib is reported. Methods: A 62-year-old woman with a 4-year history of renal cell carcinoma with metastases was treated with axitinib at a maximum oral daily dose of 8 mg. Soon after beginning higher dose therapy, she developed blurred vision, floaters, and photopsias. Results: Funduscopic examination of both eyes revealed cotton wool spots and retinal hemorrhages that improved with cessation of therapy. Conclusion: Axitinib may be associated with microangiopathic retinal toxicity. We report a case of symptomatic bilateral cotton wool spots and retinal hemorrhages in association with axitinib use that improved with cessation of therapy. Axitinib may be associated with reversible microangiopathic retinal toxicity.